Acta mathematica scientia,Series A ›› 2024, Vol. 44 ›› Issue (6): 1433-1444.
Previous Articles Next Articles
Zhang Wei*(),Chen Keyuan,Wu Yi,Ni Jinbo
Received:
2024-04-30
Revised:
2024-08-19
Online:
2024-12-26
Published:
2024-11-22
Supported by:
CLC Number:
Zhang Wei, Chen Keyuan, Wu Yi, Ni Jinbo. Lyapunov-Type Inequalities for Dirichlet Problems of Multi-Term Caputo Fractional Differential Equations[J].Acta mathematica scientia,Series A, 2024, 44(6): 1433-1444.
[1] | Liapounoff A. Problème général de la stabilité du mouvement. Ann Fac Sci Toulouse Sci Math Sci Phys, 1907, 9(2): 203-474 |
[2] | De Nápoli P L, Pinasco J P. Lyapunov-type inequalities for partial differential equations. J Funct Anal, 2016, 270(6): 1995-2018 |
[3] | Agarwal R P, Bohner M, Özbekler A. Lyapunov Inequalities and Applications. Cham: Springer, 2021 |
[4] | Aktaş M F, Erçikti B B. On Lyapunov-type inequalities for five different types of higher order boundary value problems. Turkish J Math, 2024, 48(1): 90-105 |
[5] |
Aktaş M F. On Lyapunov-type inequalities for (![]() ![]() ![]() |
[6] |
Takeuchi S, Watanabe K. Lyapunov-type inequalities for a Sturm-Liouville problem of the one-dimensional ![]() |
[7] | Kassymov A, Kirane M, Torebek B T. Lyapunov,Hartman-Wintner and de La Vallée Poussin-type inequalities for fractional elliptic boundary value problems. Complex Var Elliptic Equ, 2022, 67(1): 246-258 |
[8] | Stegliński R. Sharp Lyapunov-type inequalities for second-order half-linear difference equations with different kinds of boundary conditions. Rev R Acad Cienc Exactas Fís Nat Ser A Mat RACSAM, 2021, 115(3): Article 140 |
[9] | Kayar Z, Zafer A. Lyapunov-type inequalities for nonlinear impulsive systems with applications. Electron J Qual Theory Differ Equ, 2016, 2016: Article 27 |
[10] | Agarwal R P, Denk Oğuz A, Özbekler A. Lyapunov-type inequalities for Lidstone boundary value problems on time scales. Rev R Acad Cienc Exactas Fís Nat Ser A Mat RACSAM, 2020, 114(2): Article 98 |
[11] | Ferreira R A C. A Lyapunov-type inequality for a fractional boundary value problem. Fract Calc Appl Anal, 2013, 16(4): 978-984 |
[12] | Ferreira R A C. On a Lyapunov-type inequality and the zeros of a certain Mittag-Leffler function. J Math Anal Appl, 2014, 412(2): 1058-1063 |
[13] | Ƚupińska B. Existence and nonexistence results for fractional mixed boundary value problems via a Lyapunov-type inequality. Period Math Hungar, 2024, 88(1): 118-126 |
[14] | Ntouyas S K, Ahmad B. Lyapunov-type inequalities for fractional differential equations: a survey. Surv Math Appl, 2021, 16: 43-93 |
[15] |
Zohra B F, Benaouda H, Mokhtar K. Lyapunov- and Hartman-Wintner-type inequalities for a nonlinear fractional BVP with generalized ![]() |
[16] | Ntouyas S K, Ahmad B, Tariboon J. A Survey on recent results on Lyapunov-type inequalities for fractional differential equations. Fractal Fract, 2022, 6(5): 273 |
[17] | Zhang W, Zhang J, Ni J. Lyapunov-type inequalities for fractional Langevin-type equations involving Caputo-Hadamard fractional derivative. J Inequal Appl, 2022, 2022: Article 48 |
[18] | Laadjal Z, Ma Q. Lyapunov-type inequalities for fractional Langevin differential equations. J Math Inequal, 2023, 17(1): 67-82 |
[19] |
Pourhadi E, Mursaleen M. A new fractional boundary value problem and Lyapunov-type inequality. J Math Inequal, 2021, 15(1): 81-93
doi: 10.7153/jmi-2021-15-08 |
[20] | Wang Y, Wang Q. Lyapunov-type inequalities for nonlinear fractional differential equation with Hilfer fractional derivative under multi-point boundary conditions. Fract Calc Appl Anal, 2018, 21(3): 833-843 |
[21] | 马德香, Özbekler A. 一类带强迫项的高阶半线性分数阶微分方程的广义 Lyapunov 不等式. 数学物理学报, 2020, 40A(6): 1537-1551 |
Ma D X, Özbekler A. Generalized Lyapunov inequalities for a higher-order sequential fractional differential equation with half-linear terms. Acta Math Sci, 2020, 40A(6): 1537-1551 | |
[22] | Torvik P J, Bagley R L. On the appearance of the fractional derivative in the behavior of real materials. J Appl Mech, 1984, 51(2): 294-298 |
[23] | Kilbas A A, Srivastava H M, Trujillo J J. Theory and Applications of Fractional Differential Equations. Amsterdam: Elsevier, 2006 |
[1] |
Gao Chenghua, Ding Huanhuan, He Xingyue.
Radial Solutions of Coupled Systems for a Class of Superlinear ![]() |
[2] | Xiaojin Bai,Jianfeng Zhu. Boundary Schwarz Lemma for Solutions to a Class of Inhomogeneous Biharmonic Equations [J]. Acta mathematica scientia,Series A, 2022, 42(6): 1633-1639. |
[3] |
Zaitao Liang,Xuemeng Shan.
Multiplicity of Radial Solutions of ![]() |
[4] | Dexiang Ma,Abdullah Özbekler. Generalized Lyapunov Inequalities for a Higher-Order Sequential Fractional Differential Equation with Half-Linear Terms [J]. Acta mathematica scientia,Series A, 2020, 40(6): 1537-1551. |
[5] | Pei Ruichang, Zhang Jihui, Ma Caochuan. Nontrivial Solutions for a Class of Superlinear (p, 2)-Laplacian Dirichlet Problems [J]. Acta mathematica scientia,Series A, 2017, 37(1): 92-101. |
[6] | Marko Kostić, Li Chenggang, Li Miao. Abstract Multi-Term Fractional Differential Equations with Riemann-Liouville Derivatives [J]. Acta mathematica scientia,Series A, 2016, 36(4): 601-622. |
[7] | PEI Rui-Chang. Nontrivial Solutions for p-Laplacian Dirichlet Problem [J]. Acta mathematica scientia,Series A, 2013, 33(1): 165-173. |
[8] | GE Bin, XUE Xiao-Ping, ZHOU Qing-Mei. Multiple Solutions for a p(x)}-Kirchhoff-type Equation with Nonsmooth Potential [J]. Acta mathematica scientia,Series A, 2011, 31(5): 1431-1438. |
[9] | Li Junping Hou Zhenting. A Harmonic Calculus on SG(N,3) [J]. Acta mathematica scientia,Series A, 2000, 20(4): 528-539. |
Viewed | ||||||||||||||||||||||||||||||||||||||||||||||
Full text 97
|
|
|||||||||||||||||||||||||||||||||||||||||||||
Abstract 91
|
|
|||||||||||||||||||||||||||||||||||||||||||||
Cited |
|
|||||||||||||||||||||||||||||||||||||||||||||
Shared | ||||||||||||||||||||||||||||||||||||||||||||||
Discussed |
|